Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Partition")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34778

  • Page / 1392

Export

Selection :

  • and

Sortabilities of partition propertiesCHANG, G. J; CHEN, F.-L; HUANG, L et al.Journal of combinatorial optimization. 1999, Vol 2, Num 4, pp 413-427, issn 1382-6905Article

Optimal set partitioningHWANG, F. K; SUN, J; YAO, E. Y et al.SIAM journal on algebraic and discrete methods. 1985, Vol 6, Num 1, pp 163-170, issn 0196-5212Article

Enumeration of M-partitionsRØDSETH, Øystein J.Discrete mathematics. 2006, Vol 306, Num 7, pp 694-698, issn 0012-365X, 5 p.Article

On the combinatorics of lecture hall partitionsAE JA YEE.The Ramanujan journal. 2001, Vol 5, Num 3, pp 247-262, issn 1382-4090Article

Analysis of an algorithm to construct Fibonacci partitionsPRODINGER, H.R.A.I.R.O. Informatique théorique. 1984, Vol 18, Num 4, pp 387-394, issn 0399-0540Article

Generation of a random partition of a finite set by an urn modelSTAM, A. J.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 2, pp 231-240, issn 0097-3165Article

A combinatorial perspective on the non-Radon partitionsCORDOVIL, R.Journal of combinatorial theory. Series A. 1985, Vol 38, Num 1, pp 38-47, issn 0097-3165Article

A bijective proof of the fundamental theorem on symmetric functionsSENATO, D.Studies in applied mathematics (Cambridge). 1989, Vol 81, Num 1, pp 1-5, issn 0022-2526, 5 p.Article

A combinatorial proof of Andrews' partition functions related to Schur's partition theoremAE JA YEE.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 8, pp 2229-2235, issn 0002-9939Article

Optimal bounds for matching routing on treesLOUXIN ZHANG.SIAM journal on discrete mathematics (Print). 1999, Vol 12, Num 1, pp 64-77, issn 0895-4801Article

Mixed partitions of sets of triples into small planesMATHON, Rudolf; STREET, Anne Penfold.Discrete mathematics. 2004, Vol 284, Num 1-3, pp 209-215, issn 0012-365X, 7 p.Article

Double perfect partitionsLEE, Hokyu.Discrete mathematics. 2006, Vol 306, Num 5, pp 519-525, issn 0012-365X, 7 p.Article

PROOF OF THE ALDER-ANDREWS CONJECTUREALFES, Claudia; JAMESON, Marie; LEMKE OLIVER, Robert J et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 63-78, issn 0002-9939, 16 p.Article

Ramsey partitions of integers and fair divisionsMCAVANEY, K; ROBERTSON, J; WEBB, W et al.Combinatorica (Print). 1992, Vol 12, Num 2, pp 193-201, issn 0209-9683Article

Canonizing partition theorems: diversification, products, and iterated versionsVOIGT, B.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 349-376, issn 0097-3165Article

Partitions and pairwise sums and productsHINDMAN, N.Journal of combinatorial theory. Series A. 1984, Vol 37, Num 1, pp 46-60, issn 0097-3165Article

An ultrafilter with property σSHIOYA, Masahiro.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 6, pp 1819-1821, issn 0002-9939, 3 p.Article

Canonical partition theorems for parameter setsPRÖMEL, H. J; VOIGT, B.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 3, pp 309-327, issn 0097-3165Article

Shifted plane partitions of trapezoidal shapePROCTOR, R. A.Proceedings of the American Mathematical Society. 1983, Vol 89, Num 3, pp 553-559, issn 0002-9939Article

Addendum to a partition identitySCHMIDT, F. W; SIMION, R.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 456-458, issn 0097-3165Article

A proof of the Bender-Knuth conjectureGORDON, B.Pacific journal of mathematics. 1983, Vol 108, Num 1, pp 99-113, issn 0030-8730Article

Some congruences for Andrews-Paule's broken 2-diamond partitionsSONG HENG CHAN.Discrete mathematics. 2008, Vol 308, Num 23, pp 5735-5741, issn 0012-365X, 7 p.Article

A family of partition identities proved combinatoriallyBRESSOUD, David M; PLINIO O. SANTOS, José; MONDEK, Paulo et al.The Ramanujan journal. 2000, Vol 4, Num 3, pp 311-315, issn 1382-4090Article

Induced partition properties of combinatorial cubesPROMEL, H. J.Journal of combinatorial theory. Series A. 1985, Vol 39, Num 2, pp 177-208, issn 0097-3165Article

Information loss in partitioned statistical databasesSCHLÖRER, J.Computer journal (Print). 1983, Vol 26, Num 3, pp 218-223, issn 0010-4620Article

  • Page / 1392